# SDR UPS08851442

- Difficulty date: December 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Fs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 D-PIT DOOR FWD DOOR LINK HINGE WEB CRACKED IN DOUBLER.  REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER ON D-PIT DOOR FWD LINK HINGE WEB IAW SRM 51-1-21, AND SRM 51-02-00-0, AND DWG 5616673.
